Adverse Effects Of Overdosing On The Use Of Asthma Spray Drugs?
my child uses Seretide for the cold. Doctor’s advice spray once, but he forgot and he sprayed it 3 times to his sister. Guess it’s dangerous or not? My child is 4 years old.
Hello Stanysias, Thank you for the question.
Seretide is a spray that contains fluticasone (corticosteroid group, to treat inflammation) and salmeterol (which functions to open the respiratory tract) which is used to treat asthma and chronic obstructive pulmonary disease. Excessive doses can cause palpitations, faster breathing, trembling, headaches, increased blood pressure, and increased blood sugar. If you see these signs in your child (breathing becomes fast, trembling) or the child becomes fussy, please immediately check your child's condition to the doctor. The doctor needs to do an examination on your child to determine the effect of using this drug on your child. If further treatment is needed, the doctor will provide according to your child's condition. In the future, please you and your family to be more careful in giving medicines to children.
I hope this helps.